# SDR SWAA2018071123401

- Difficulty date: July 10, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 53,445 hours, 26,140 cycles
- System (JASC): 2565 · Escape Slide
- Part: Roll Pin
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ROLL PIN OUT OF ADJUST.  ADJUSTED ROLL PIN PER SIP.
